Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2016, 3:58 PM MDT for Adams County, Morgan County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2016, 3:58 PM MDT (21:58 UTC)
- Expired
- May 7, 2016, 4:30 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Adams County, CO, Morgan County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 12:31 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
812
WUUS55 KBOU 072158
SVRBOU
COC001-087-072230-
/O.NEW.KBOU.SV.W.0011.160507T2158Z-160507T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 430 PM MDT
* AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
SHAMROCK...OR 27 MILES SOUTH OF FORT MORGAN...MOVING NORTH AT 40
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TWELVE-MILE CORNER...ADENA SCHOOL...LEADER...HOYT...SHAMROCK AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2158Z 181DEG 35KT 3988 10391
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
RPK2 follow-up statements
494
WWUS55 KBOU 072211
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT SAT MAY 7 2016
COC001-087-072230-
/O.CON.KBOU.SV.W.0011.000000T0000Z-160507T2230Z/
MORGAN CO-ADAMS CO-
411 PM MDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN MORGAN AND NORTHEASTERN ADAMS COUNTIES...
AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADENA...OR 20
MILES SOUTH OF FORT MORGAN...MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TWELVE-MILE CORNER...ADENA SCHOOL...LEADER...HOYT...SHAMROCK AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2211Z 182DEG 26KT 3999 10390
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
RPK722
WWUS55 KBOU 072230
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT SAT MAY 7 2016
COC001-087-072239-
/O.EXP.KBOU.SV.W.0011.000000T0000Z-160507T2230Z/
MORGAN CO-ADAMS CO-
430 PM MDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN AND
NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 430 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2227Z 181DEG 35KT 3999 10390
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:46 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 7, 2:46 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 246 PM MDT SAT MAY 7 2016 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 THE UPPER LEVEL TROUGH WILL BE MEANDERING AROUND THE CENTRAL ROCKIES DURING THE PERIOD. MODERATE QG SUBSIDENCE WILL ROTATE ACROSS MOST OF THE CWA OVERNIGHT PUTTING AN END TO MOST OF THE ACTIVITY THAT IS ONGOING AT THIS TIME. COOL AND UNSETTLED CONDITIONS WILL PREVAIL ON SUNDAY AS QG VERTICAL VELOCITIES SWITCH BACK TO ASCENDING VALUES...COMBINING WITH SUFFICIENT INSTABILITY TO KEEP THE THREAT OF SOME PRECIPITATION AROUND THROUGH THE DAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 206 PM MDT SAT MAY 7 2016 UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER EASTERN WYOMING SUNDAY NIGHT...WITH A WESTERLY FLOW ALOFT OVER COLORADO. THERE SHOULD ENOUGH MOISTURE AND INSTABILITY AROUND TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA...MOST NUMEROUS IN THE MOUNTAINS. TUESDAY AFTERNOON AND EVENING...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES...WITH AN 80 KT JET OVER NORTHERN COLORADO. GFS SHOWS BANDED PRECIPITATION MOVING INTO THE MOUNTAINS BY NOON...THEN SPREADING ACROSS NORTHEASTERN COLORADO DURING THE AFTERNOON AND EVENING HOURS. IT LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION SHOULD BE NORTH OF INTERSTATE 70. IN ADDITION...THERE COULD BE SOME SNOW IN THE MOUNTAINS AND HIGHER FOOTHILLS...WITH SOME ACCUMULATION POSSIBLE ABOVE 10 THOUSAND FEET. WARMER AND DRIER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION. MODELS ARE HINTING AT SOME INCREASED LOW LEVEL MOISTURE SATURDAY AFTERNOON AND EVENING WITH SOME CONVECTION DEVELOPING ACROSS THE REGION. SINCE THIS IS ALL THE WAY OUT IN DAY 8...HAVE ONLY RAISED POPS SLIGHTLY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 206 PM MDT SAT MAY 7 2016 THUNDERSTORM THREAT WILL CONTINUE INTO THE EVENING HOURS WITH PRESENT INDICATIONS SUGGESTING ACTIVITY SHOULD BE DONE BY AROUND 04Z. SUSPECT THAT IFR CEILINGS AND VISIBILITIES ARE FINISHED BUT SOME MVFR CONDITIONS WILL LIKELY BE AROUND INTO THE EVENING AS WELL. TOMORROW'S ACTIVITY SHOULD BE MORE TAME THAN TODAY'S WITH LESS INSTABILITY EXPECTED. WESTERLY WINDS THE REST OF THE AFTERNOON SHOULD TRANSITION TO DRAINAGE CONDITIONS BY MIDNIGHT OR SO. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ET LONG TERM...KALINA AVIATION...ET
Hazardous weather outlook, May 7, 11:00 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1100 AM MDT SAT MAY 7 2016 COZ030>051-081700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL IMPACT THE OUTLOOK AREA THROUGH THE PERIOD. IN ADDITION A SURFACE LOW PRESSURE SYSTEM HAS FORMED OVER EASTERN COLORADO AND WILL PUSH TO THE EAST OVERNIGHT. THESE FEATURES HAVE BROUGHT ABUNDANT LOW CLOUD AND FOG TO THE FOOTHILLS AND URBAN CORRIDOR WHILE SOME SUNSHINE EXISTS IN THE HIGH COUNTRY AND ACROSS THE NORTHEAST PLAINS. CONVECTION HAS BROKEN OUT IN MANY MOUNTAIN LOCALES AND PARTS OF THE PLAINS AS OF LATE SATURDAY MORNING AND THESE AREAS WILL CONTINUE TO SEE A THREAT OF CONVECTIVE WEATHER THROUGHOUT THE AFTERNOON. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT WITH ANY STRONGER STORMS THAT FORM AND A TORNADO MAY BE POSSIBLE ACROSS THE PLAINS FROM STORMS THAT IMPACT THAT AREA. THE URBAN CORRIDOR MAY REMAIN COOL AND CLOUDY ENOUGH THAT THE SEVERE WEATHER THREAT WILL LIKELY STAY LOW THERE DURING THE PERIOD. MOST OF THE ACTIVITY WILL WEAKEN AND COVERAGE SHOULD DIMINISH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THIS WEEK. RAIN AND SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS ON SUNDAY...WITH SCATTERED SHOWERS SPREADING ACROSS THE PLAINS MAINLY IN THE AFTERNOON. FOR MONDAY THROUGH WEDNESDAY THERE WILL BE SCATTERED LIGHT SHOWERS WITH THE BEST CHANCE LATE TUESDAY. BY THE LATER PART OF THE WEEK IT WILL BE A LITTLE WARMER AND DRIER...BUT THERE WILL STILL BE A SLIGHT CHANCE OF SHOWERS...MAINLY IN THE AFTERNOONS OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 OR 1 PM THIS AFTERNOON.
In the hours before
Local storm report, May 7, 2:07 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
207 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 2:13 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
KBOWENLocal storm report, May 7, 3:04 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
322 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:38 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO 13 SW NEW RAYMER 40.48N 104.00W
05/07/2016 MORGAN CO TRAINED SPOTTER
RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKLocal storm report, May 7, 3:39 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT MAY 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TORNADO 13 SW NEW RAYMER 40.48N 104.00W
05/07/2016 MORGAN CO STORM CHASER
RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14
0313 PM TORNADO 10 N WIGGINS 40.38N 104.07W
05/07/2016 MORGAN CO STORM CHASER
TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE
0300 PM TORNADO 5 W WIGGINS 40.23N 104.17W
05/07/2016 WELD CO STORM CHASER
CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76
0210 PM HAIL 1 NW STRASBURG 39.75N 104.32W
05/07/2016 M2.50 INCH ADAMS CO TRAINED SPOTTER
0202 PM HAIL 1 WNW STRASBURG 39.74N 104.32W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
0200 PM HAIL 2 NW STRASBURG 39.76N 104.33W
05/07/2016 M1.50 INCH ADAMS CO TRAINED SPOTTER
WIND GUSTS TO 55 MPH
0200 PM HAIL 2 S STRASBURG 39.71N 104.30W
05/07/2016 M1.75 INCH ARAPAHOE CO STORM CHASER
0150 PM HAIL 3 WSW COUNTRY GARDENS 39.67N 104.36W
05/07/2016 M1.75 INCH ARAPAHOE CO TRAINED SPOTTER
0111 PM HAIL 2 ESE THORNTON 39.88N 104.93W
05/07/2016 E0.50 INCH ADAMS CO TRAINED SPOTTER
PLOWABLE HAIL. ONE INCH DEPTH
0109 PM HAIL 3 W KIOWA 39.35N 104.52W
05/07/2016 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 6:40 PM MDT | Special Weather Statement | BOU | Clear Creek | 50 min |
| May 7, 11:36 AM MDT | Special Weather Statement | BOU | Jackson | 24 min |
| May 7, 12:41 PM MDT | Special Weather Statement | BOU | Douglas | 34 min |
| May 7, 12:55 PM MDT | Tornado Warning | BOU | Elbert | 22 min |
| May 7, 1:14 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 7, 1:29 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 16 min |
| May 7, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 32 min |
| May 7, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 52 min |
| May 7, 2:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
| May 7, 2:14 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 31 min |
| May 7, 2:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 28 min |
| May 7, 2:31 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 29 min |
| May 7, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 7, 2:46 PM MDT | Tornado Warning | BOU | Morgan, Weld | 29 min |
| May 7, 3:03 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 27 min |
| May 7, 3:12 PM MDT | Tornado Warning | BOU | Morgan, Weld | 33 min |
| May 7, 3:34 PM MDT | Tornado Warning | BOU | Morgan | 26 min |
| May 7, 3:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 3:54 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| May 7, 4:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 36 min |
| May 7, 4:47 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Washington | 3 hr |
| May 7, 5:17 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 28 min |
| May 7, 5:44 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 31 min |
| May 7, 5:54 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.